MAUDE Adverse Event Report: Cordis US.Corp MYNX CONTROL VENOUS; Device, Hemostasis, Vascular

Cordis US.Corp MYNX CONTROL VENOUS; Device, Hemostasis, Vascular
Catalog Number MX61260
Medical Device Problem Codes Decrease in Pressure (1490); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the balloon of a 6f¿12f mynx control venous vascular closure device (vcd) was found to have a micro hole after the device came out of the body and the balloon was observed to be deflated.The site was sutured, and manual pressure was held for 10 minutes for hemostasis.There was no reported patient injury.The device was prepped per the instructions for use (ifu), advanced through the sheath, and attached around the side port of the sheath.The physician inflated the balloon and viewed the inflation indicator as white, black, and white, and it appeared ready to use.As the physician pulled back the device along with the sheath, the device came out of the body.The balloon was deflated, and the inflation indicator was no longer visible.When the balloon was tested again for inflation, a small stream of saline was observed coming from a micro hole in the balloon.The mynx vascular closure device (vcd) was used in an electrophysiology (ep) ablation procedure with a retrograde approach.The deployer¿s mynx training status was reported as ¿excellent.¿ a cordis avanti 10f sheath was used.Femoral vessel suitability, including the vascular sheath introducer insertion angle of 30¿45 degrees, was verified.The vessel was venous and femoral, and the vessel diameter was verified to be greater than or equal to 5 mm.There was no vessel tortuosity and no peripheral vascular disease (pvd) or calcium in the vicinity of the puncture site.The patient was stable and doing well post-procedure.The mynx vcd was stored and prepped according to the instructions for use (ifu).There was no prior percutaneous transluminal angioplasty (pta), stent, or vascular graft in the common femoral artery or vein.The balloon lost pressure after being pulled to the arteriotomy.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.Additional information is pending and will be submitted within 30 days upon receipt.

Brand Name
MYNX CONTROL VENOUS
Common Device Name
Device, Hemostasis, Vascular
Manufacturer (Section D)
Cordis US.Corp
14201 nw 60th avenue
miami lakes FL 33014
Manufacturer (Section G)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, CA 95054
+1(786)313-8372
MDR Report Key50892866
Report Number3004939290-2026-01338
Device Sequence Number10706541
Product Code MGB
UDI-Device Identifier10705032090278
UDI-Public(01)10705032090278(17)280101(10)18603372
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX61260
Device Lot Number18603372
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10F Cordis Avanti sheath
Patient SexUnknown